The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
SOME THEOREMS OF THE TWO- DIMENSIONAL SURFACES
Author(s): 
Pages: 25-28
Year: Issue:  3
Journal: GUIZHOU SCIENCE

Keyword:  two-dimensional nonorientable surfacesgraph2-cell embeddingnonorientable genus(km)-regulargraph;
Abstract: This paper gives rome theorems of the two-dimensional nonorientable surfaces and two-dimensional boundarysurfaces. Some (k, m)-regular graphs embedded on projective plane are found. And proved K7 can not be 2-cell embeddedon T2.
Related Articles
No related articles found